Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 328, NWS Atlanta, GA

October 25, 2010Emanuel County, Jefferson County, Johnson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 6:51 PM EDT for Emanuel County, Jefferson County, Johnson County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2010, 6:51 PM EDT (22:51 UTC)
Expired
Oct 25, 2010, 7:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 7:15 PM EDTHAIL 1Meeks, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr
Oct 25, 3:06 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WUUS52 KFFC 252251
SVRFFC
GAC107-163-167-252330-
/O.NEW.KFFC.SV.W.0328.101025T2251Z-101025T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  SOUTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  JOHNSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 730 PM EDT

* AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF WRIGHTSVILLE...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWAINSBORO AND WADLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3258 8224 3255 8267 3261 8267 3266 8279
      3266 8280 3268 8279 3269 8281 3270 8282
      3288 8236
TIME...MOT...LOC 2251Z 252DEG 23KT 3264 8277

$$
1 follow-up statement
089 
WWUS52 KFFC 252320
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT MON OCT 25 2010

GAC163-252329-
/O.CAN.KFFC.SV.W.0328.000000T0000Z-101025T2330Z/
JEFFERSON GA-
720 PM EDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON COUNTY
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR 
JEFFERSON COUNTY HAS SHIFTED DIRECTION AND WILL STAY SOUTH OF 
JEFFERSON COUNTY. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

LAT...LON 3258 8224 3256 8263 3261 8267 3264 8270
      3266 8272 3268 8272 3270 8270 3278 8232
TIME...MOT...LOC 2319Z 252DEG 23KT 3269 8257

$$

GAC107-167-252330-
/O.CON.KFFC.SV.W.0328.000000T0000Z-101025T2330Z/
JOHNSON GA-EMANUEL GA-
720 PM EDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL EMANUEL AND CENTRAL JOHNSON COUNTIES...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
KITE...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MODOC...DELLWOOD...BLUNDALE AND SWAINSBORO.

AT 715 PM EDT QUARTER SIZED HAIL WAS REPORTED IN MEEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3258 8224 3256 8263 3261 8267 3264 8270
      3266 8272 3268 8272 3270 8270 3278 8232
TIME...MOT...LOC 2319Z 252DEG 23KT 3269 8257

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:46 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 25, 3:46 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON OCT 25 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORTWAVE HAS PUSHED THROUGH GEORGIA THIS AFTERNOON...AND THE
PRIMARY ACTIVITY ASSOCIATED WITH THIS DISTURBANCE HAS MOVED EAST OUT
OF THE CWA. SHOWERS AND THUNDERSTORMS STILL LINGER ACROSS CENTRAL
GA...AS CLEARING CONDITIONS ALLOWED FOR DIURNAL ACTIVITY TO SPIN UP
THIS AFTERNOON. WITH MODERATE INSTABILITY...WARM AIR ADVECTION INTO
THE REGION...AND VORT MAX ACROSS NORTH GA...BOTH SEVERE AND TORNADO
WATCHES HAVE BEEN ISSUED UNTIL 00Z WHEN DIURNAL HEATING SUPPORT IS
LOST.

WITH THE EXITING SHORTWAVE COMES ANOTHER SYSTEM APPROACHING THE
REGION. AS THE SHORTWAVE MOVES INTO THE MID ATLANTIC STATES BY
TUESDAY MORNING...A BROAD CLOSED LOW DEEPENS OVER THE NORTHERN
PLAINS. AS THIS LOW LOOPS NORTHEASTWARD INTO SOUTHERN CANADA...THE
ASSOCIATED FRONTAL BOUNDARY MOVES TOWARDS THE SOUTHEAST...
APPROACHING NORTHWEST GEORGIA TUESDAY NIGHT AND INTO WEDNESDAY
MORNING. THE BOUNDARY SHOWS LITTLE PROGRESSION FROM WEDNESDAY TO
THURSDAY...KEEPING BEST POPS IN ACROSS NORTH GA...AND POPS
DIMINISHING SOUTH AND EAST. WITH DECENT SHEAR AND MODERATE INSTABILITIES
IN PLACE ACROSS THE CWA ON TUESDAY...THERE IS AN OPPORTUNITY FOR
SOME OF THESE STORMS TO BE SEVERE IN NATURE...WITH DAMAGING WINDS
BEING THE PRIMARY THREAT IN CONJUNCTION WITH CLOUD TO GROUND
LIGHTNING. WITH DECENT SHEAR IN THE LOW LEVELS AND LOW LCL
HEIGHTS...WILL HAVE TO WATCH FOR CIRCULATIONS IN CONVECTION...
ALTHOUGH AT THIS POINT TORNADIC ACTIVITY IS NOT THE MAJOR THREAT.
SPC DOES HAVE N AND NW GEORGIA IN THE SLIGHT RISK FOR SEVERE STORMS
FOR DAY 2...BEGINNING 12Z ON TUESDAY.

TENDED TOWARDS THE HIGHER GUIDANCE TEMPS FOR TUESDAY AND WEDNESDAY LOWS
WITH THE AMPLE CLOUD COVER AND OVERNIGHT SHOWER ACTIVITY TO KEEP
TEMPERATURES ON THE WARMER SIDE. GENERALLY WENT WITH A MAV/MET BLEND
ON THE HIGH TEMPERATURES.

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY ALONG NORTHWEST GA THROUGH WEDNESDAY QUICKLY PUSHES
THROUGH GEORGIA BY THURSDAY EVENING. DRY HIGH PRESSURE BUILDS IN
BEHIND THE FRONT THROUGH THE WEEKEND AND INTO EARLY WEEK KEEPING
THINGS UNEVENTFUL ACROSS THE CWA. NORTHWEST FLOW PREVAILS INTO THE
WEEKEND...SUPPORTING COOLER TEMPERATURES ACROSS THE REGION THROUGH
THE REMAINDER OF THE LONG TERM. SEVERAL UPPER DISTURBANCES IN PLAY
NEXT WEEK COULD MAKE FOR AN EVENTFUL DAY OR TWO.

&&

.AVIATION.../ISSUED 150 PM EDT MON OCT 25 2010/
18Z UPDATE...
MAIN CONVECTION HAS PUSHED THROUGH TAF SITES...WITH CLEARING TREND
NOTED IN SATELLITE...EXPECT ISOLATED DEVELOPMENT MAINLY NORTH BUT
WILL KEEP AN EYE ON ATL AREA SITES FOR POSSIBLE TSRA/CB.  SCT-BKN
060-080 CIGS ALL BUT CSG/MCN...WHERE CIGS NEAR 030.  UPPER LOW MOVES
ACROSS N GA...AND MOISTURE AVAILABLE...SCT-BKN050 CIGS WILL DEVELOP
BY 22-00Z ALL SITES....WITH CIGS LOWERING TO MVFR/IFR/LIFR AFTER
04Z.  1-3SM VISIBILITY ALL SITES BY 09-10Z.  WINDS ARE TRICKY...
MAINLY S...START ATL 170 INITIALLY THROUGH 23Z THEN 190 OVERNIGHT.

//ATL CONFIDENCE...18Z...
MEDIUM TO HIGH CONFIDENCE ON CIG/VISIBILITY ELEMENTS.
LOW TO MEDIUM ON WINDS.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  79  65  80  56 /  20  30  50  60  40
ATLANTA         65  80  67  79  56 /  20  30  60  60  40
BLAIRSVILLE     60  73  61  76  48 /  30  50  90  70  20
CARTERSVILLE    65  80  65  79  50 /  20  40  70  70  20
COLUMBUS        69  85  70  85  64 /  10  30  40  50  40
GAINESVILLE     63  76  64  78  55 /  30  40  70  70  30
MACON           64  85  69  84  63 /  20  20  30  40  50
ROME            63  81  64  78  48 /  20  60  80  70  20
PEACHTREE CITY  63  80  67  80  54 /  20  30  50  60  40
VIDALIA         66  88  69  87  66 /  30  10  10  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MACON...PEACH...PULASKI...
TREUTLEN...TWIGGS...WASHINGTON...WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...CHATTAHOOCHEE...CRAWFORD...CRISP...
MARION...MONTGOMERY...MUSCOGEE...SCHLEY...STEWART...SUMTER...
TALBOT...TAYLOR...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX.

&&

31
Hazardous weather outlook, Oct 25, 11:10 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1110 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE ACROSS
NORTH GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS PORTIONS OF
TENNESSEE AND NORTH GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS EAST OF A MACON TO GREENSBORO
LINE THROUGH EARLY THIS AFTERNOON.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA
THIS MORNING WILL PUSH TO THE EAST AND SOUTHEAST. THIS LINE IS VERY
UNSTABLE WITH CAPES NEAR 2000...LIFTED INDICES IN THE -2 TO -6 RANGE
AND GOOD VERTICAL WIND SHEAR. ISOLATED STORMS ALONG IT HAVE A
HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 25, 5:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON OCT 25 2010

GAZ092-093-104-105-252230-
552 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...SCHLEY...MACON AND DOOLY COUNTIES UNTIL 630 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AMERICUS...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE AMERICUS...HUNTINGTON...LA CROSSE...
BUMPHEAD...LAMAR...NEW ERA...ANDERSONVILLE...ANDERSONVILLE NATIONAL
HISTORIC SITE...METHVINS...PENNINGTON...METHVINS...CLEARVIEW...
DRAYTON...FLINT RIVER WMA AND LILLY.
Special weather statement, Oct 25, 5:57 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT MON OCT 25 2010

GAZ095-105-107-252245-
557 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI...HOUSTON
AND DOOLY COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF PINEHURST...MOVING EAST AT
25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI...
HOUSTON AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE PINEHURST...UNADILLA...ELKO...GROVANIA...
MOCK SPRINGS...HAYNEVILLE...BROWNDALE...KLONDIKE...HARTFORD AND
HAWKINSVILLE.
Local storm report, Oct 25, 6:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             SWAINSBORO              32.60N 82.33W
10/25/2010  E1.25 INCH       EMANUEL            GA   PUBLIC

0440 PM     HAIL             SWAINSBORO              32.60N 82.33W
10/25/2010  E1.75 INCH       EMANUEL            GA   PUBLIC

0500 PM     HAIL             SWAINSBORO              32.60N 82.33W
10/25/2010  E0.88 INCH       EMANUEL            GA   PUBLIC

            AT 438 EAST MAIN ST.

&&

BDL
Special weather statement, Oct 25, 6:17 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT MON OCT 25 2010

GAZ086-252245-
617 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN EMANUEL COUNTY UNTIL 645 PM EDT...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TWIN CITY...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EMANUEL
COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE STILLMORE...TWIN CITY...GEORGE L SMITH STATE PARK AND
GARFIELD.
Local storm report, Oct 25, 6:31 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     SWAINSBORO              32.60N 82.33W
10/25/2010                   EMANUEL            GA   EMERGENCY MNGR

            1 TREE DOWN ON HWY 221 NORTH.

0412 PM     HAIL             SWAINSBORO              32.60N 82.33W
10/25/2010  E1.00 INCH       EMANUEL            GA   EMERGENCY MNGR

&&

BELANGER
Local storm report, Oct 25, 6:39 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             DUBLIN                  32.54N 82.90W
10/25/2010  E1.00 INCH       LAURENS            GA   AMATEUR RADIO

            REPORTED NEAR OLD MACON ROAD AND GA HWY 338.

0630 PM     HAIL             4 WNW DUBLIN            32.56N 82.97W
10/25/2010  E1.00 INCH       LAURENS            GA   AMATEUR RADIO

            REPORTED NEAR AIRPORT ROAD.

&&

BELANGER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 7:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more51 min
Oct 25, 10:06 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones39 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:38 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs52 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 5:38 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.